Alert archive / North Dakota / Frost Advisories in 2014
Frost Advisory 4, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at Sep 10, 2014, 2:54 PM CDT for Bottineau County, Pierce County, Rolette County, North Dakota. It took effect at Sep 11, 2014, 4:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 10, 2014, 2:54 PM CDT (19:54 UTC)
- In effect from
- Sep 11, 2014, 4:00 AM CDT
- Expired
- Sep 11, 2014, 3:21 AM CDT
- In force
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Pierce County, ND, Rolette County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258 WWUS73 KBIS 101954 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 254 PM CDT WED SEP 10 2014 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... .THE COMBINATION OF DECREASING WINDS AND CLEARING SKIES WILL ALLOW FOR TEMPERATURES TO FALL TO AROUND 34 DEGREES. THIS WILL ALLOW AREAS OF FROST TO DEVELOP DURING THE EARLY THURSDAY MORNING HOURS. NDZ004-005-013-110400- /O.NEW.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/ BOTTINEAU-ROLETTE-PIERCE- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY 254 PM CDT WED SEP 10 2014 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. * TEMPERATURE...34 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FARMERS AND GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY. && $$ TM
5 follow-up statements
977 WWUS73 KBIS 102349 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 649 PM CDT WED SEP 10 2014 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... .THE COMBINATION OF DECREASING WINDS AND A CLEARING SKY WILL PRODUCE LOW TEMPERATURES AROUND 34 DEGREES...RESULTING IN AREAS OF FROST EARLY THURSDAY MORNING. NDZ004-005-013-110800- /O.CON.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/ BOTTINEAU-ROLETTE-PIERCE- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY 649 PM CDT WED SEP 10 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... * TEMPERATURE...34 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FARMERS AND GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY. && $$ KS/MM
554 WWUS73 KBIS 110235 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 935 PM CDT WED SEP 10 2014 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... .THE COMBINATION OF LIGHT WINDS AND A PARTLY CLOUDY SKY WILL PRODUCE LOW TEMPERATURES AROUND 34 DEGREES...RESULTING IN AREAS OF FROST EARLY THURSDAY MORNING. NDZ004-005-013-111100- /O.CON.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/ BOTTINEAU-ROLETTE-PIERCE- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY 935 PM CDT WED SEP 10 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... * TEMPERATURE...34 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FARMERS AND GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY. && $$ KS/MM
994 WWUS73 KBIS 110259 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 959 PM CDT WED SEP 10 2014 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... .THE COMBINATION OF LIGHT WINDS AND A PARTLY CLOUDY SKY WILL PRODUCE LOW TEMPERATURES AROUND 34 DEGREES. THIS WILL RESULT IN AREAS OF FROST EARLY THURSDAY MORNING IN PLACES LIKE LANSFORD... BOTTINEAU...BELCOURT...RUGBY AND BALTA. NDZ004-005-013-111100- /O.CON.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/ BOTTINEAU-ROLETTE-PIERCE- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY 959 PM CDT WED SEP 10 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... * TEMPERATURE...34 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FARMERS AND GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY. && $$ KS/MM
644 WWUS73 KBIS 110552 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1252 AM CDT THU SEP 11 2014 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... .THE COMBINATION OF LIGHT WINDS AND A PARTLY CLOUDY SKY WILL PRODUCE LOW TEMPERATURES IN THE MID 30S ACROSS THE TURTLE MOUNTAINS REGION. THIS WILL RESULT IN AREAS OF FROST EARLY THURSDAY MORNING IN PLACES LIKE LANSFORD...BOTTINEAU...BELCOURT... RUGBY AND BALTA. NDZ004-005-013-111400- /O.CON.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/ BOTTINEAU-ROLETTE-PIERCE- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY 1252 AM CDT THU SEP 11 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THIS MORNING... * TEMPERATURE...34 TO 36 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FARMERS AND GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY. && $$ AYD
497 WWUS73 KBIS 110821 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 321 AM CDT THU SEP 11 2014 ...FREEZING TEMPERATURES ARE EXPECTED ACROSS MOST OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY MORNING... .SKIES ARE EXPECTED TO CLEAR FROM NORTH TO SOUTH LATE THIS AFTERNOON AND THROUGH THE EVENING. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S AND LOWER 30S ACROSS MOST OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY MORNING. THIS INCLUDES BOWMAN AND HETTINGER...DICKINSON...WILLISTON...MINOT...RUGBY...GARRISON...HAZEN... BISMARCK AND SURROUNDING AREAS. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE VEGETATION...AS WELL AS WATER LINES WHICH MAY FREEZE. CLOUD COVER MAY LINGER LONG ENOUGH ACROSS THE JAMES RIVER VALLEY AND FAR SOUTH CENTRAL NORTH DAKOTA TO ALLOW TEMPERATURES TO REMAIN ABOVE FREEZING. HOWEVER...FROST MAY BE POSSIBLE FOR LOCATIONS SUCH AS FORT YATES...LINTON...JAMESTOWN...WISHEK AND ASHLEY FRIDAY MORNING. NDZ004-005-013-111630- /O.CAN.KBIS.FR.Y.0004.140911T0900Z-140911T1400Z/ /O.NEW.KBIS.FZ.W.0004.140912T0600Z-140912T1500Z/ BOTTINEAU-ROLETTE-PIERCE- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY 321 AM CDT THU SEP 11 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY. THE FROST ADVISORY HAS BEEN CANCELLED. * TEMPERATURE...28 TO 31 DEGREES. * IMPACTS...SENSITIVE VEGETATION LEFT UNPROTECTED WILL BE KILLED. EXPOSED WATER LINES MAY FREEZE...AND POSSIBLY BECOME DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ001>003-009>012-017>022-031>035-040>044-111630- /O.NEW.KBIS.FZ.W.0004.140912T0600Z-140912T1500Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...TOWNER...WATFORD CITY...KILLDEER... BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER 321 AM CDT THU SEP 11 2014 /221 AM MDT THU SEP 11 2014/ ...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ FRIDAY. * TEMPERATURES... MORNING LOWS 26 TO 31 FRIDAY MORNING. * IMPACTS...SENSITIVE VEGETATION LEFT UNPROTECTED WILL BE KILLED. EXPOSED WATER LINES MAY FREEZE...AND POSSIBLY BECOME DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ AYD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 10, 11:57 AM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Sep 10, 11:57 AM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1157 AM CDT WED SEP 10 2014 .UPDATE... ISSUED AT 1157 AM CDT WED SEP 10 2014 NO MAJOR CHANGES WERE MADE TO THE ONGOING FORECAST. THE MAIN CHALLENGE WILL BE DETERMINING TEMPERATURES TONIGHT AND THE POTENTIAL FOR FROST. EVEN THOUGH WINDS WILL BE LIGHTER...MODELS CONTINUE TO PROG A DEEP LAYER MID-LEVEL CLOUD DECK TO PERSIST OVER WESTERN AND CENTRAL NORTH DAKOTA AHEAD OF A SHORTWAVE ROTATING SOUTH INTO MONTANA. THESE CLOUDS SHOULD PREVENT TEMPERATURES FROM FALLING TO MUCH OVERNIGHT. WILL DECIDE IF A FROST ADVISORY IS WARRANTED FOR TONIGHT BY THE AFTERNOON PACKAGE ISSUANCE. UPDATE ISSUED AT 954 AM CDT WED SEP 10 2014 UPDATED THE FORECAST TO INCREASE POPS OVER THE JAMES RIVER VALLEY FOR THE NEXT FEW HOURS BASED ON CURRENT RADAR OBS/TRENDS. ALSO LOWERED FORECAST AFTERNOON HIGHS SOUTHWEST TO THE LOW 40S BASED ON EXPECTED CLOUD COVER/PRECIP. OTHERWISE...THE REMAINING FORECAST ELEMENTS ARE IN GOOD SHAPE. THE UPDATED PRODUCTS HAVE BEEN SENT. UPDATE ISSUED AT 652 AM CDT WED SEP 10 2014 WEAK SHORTWAVE TRACKING ACROSS NORTH DAKOTA IS PRODUCING ISOLATED TO SCATTERED SHOWERS FROM SOUTH CENTRAL INTO THE NORTHEAST PORTION OF THE STATE. LATEST MESO-SCALE MODELS SHOW THIS PRECIPITATION HAVING A HARD TIME MAKING IT INTO EASTERN NORTH DAKOTA. HOWEVER... WE DID BUMP UP POPS A BIT THIS MORNING FROM THE SOUTH CENTRAL INTO THE JAMES RIVER VALLEY. BEHIND THIS...THERE IS A BREAK IN THE PRECIPITATION ACROSS WESTERN NORTH DAKOTA...THUS LOWERED POPS HERE UNTIL LATE MORNING WHEN THE STRONG 300MB JET IS EXPECTED TO BRING INCREASING RETURNS INTO WESTERN NORTH DAKOTA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 348 AM CDT WED SEP 10 2014 ALTHOUGH A COOL SURFACE HIGH CONTINUES TO NUDGE SOUTH INTO THE REGION...SOUTHWEST FLOW ALOFT ALONG WITH A WEAK SHORTWAVE TROUGH MOVING IN THE MID LEVEL FLOW WAS SPREADING LIGHT RAIN ACROSS SOUTH CENTRAL NORTH DAKOTA. KEPT LIKELY POPS IN THROUGH SUNRISE TODAY FOR THIS. MODELS NOT RESOLVING THIS FEATURE VERY WELL AND RELYING ON RADAR AND SATELLITE INFO TO DEFINE THE BEST POP AREA THROUGH 12Z (7AM CDT). BELIEVE THIS FEATURE WILL DIMINISH AS IT ENTERS THE JAMES RIVER VALLEY BUT A BIT OF UNCERTAINTY HERE. WATER VAPOR IMAGERY CLEARLY SHOWS THE NEXT SHORTWAVE TROUGH UPSTREAM IN WESTERN CANADA AND THE ECMWF DEPICTS AN H300 JET AROUND 120 KTS MOVING SOUTH THROUGH BRITISH COLUMBIA. BOTH THE GFS AND ECMWF RESOLVE THIS WELL INITIALLY AND TRACK THE EXIT REGION OF THE JET INTO SOUTHEAST MONTANA BY 18Z/1 PM CDT TODAY. THIS PATH WILL PRETTY MUCH SUPPORT A CHANCE OF RAIN ACROSS THE SOUTHWEST THROUGH TODAY. HOWEVER THE GFS TAKES THE SHORTWAVE/JET FURTHER SOUTH TONIGHT WITH THE ECMWF FAR ENOUGH NORTH FOR PRECIPITATION TO CONTINUE ACROSS THE SOUTHWEST TONIGHT. WILL TAKE AN AVERAGE AND KEEP A CHANCE IN FOR TONIGHT SOUTHWEST. WITH H850 TEMPS CLOSE TO -3 ALONG WITH EFFECTS OF HIGHER ELEVATIONS OF THE SOUTHWEST WILL INTRODUCE SOME LIGHT SNOW ACCUMULATIONS (LESS THAN A HALF INCH) FAR SOUTHWEST. CONCERNING FROST...HAVE RESERVATIONS ON ANY FROST FORMING IN THE ACTIVE PRECIPITATION AREAS. EXPECT SURFACE WET BULB TEMPERATURES TO REMAIN ABOVE FREEZING IN THE PRECIPITATION AREA SO TRIED TO LIMIT THE FROST AREA NORTH AND EAST TONIGHT WHERE CONDITIONS WILL BE DRY AND SCATTERED FROST MAY FORM. WILL LEAVE ANY HEADLINES FOR FROST TO THE DAY SHIFT. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 348 AM CDT WED SEP 10 2014 A MEAN EASTERN PACIFIC/WESTERN U.S RIDGE AND EASTERN U.S. TROUGH PATTERN IS EXPECTED TO CONTINUE THROUGH THE LONG TERM PERIOD. MAIN FORECAST ISSUES IN THE LONG TERM WILL BE FROST/FREEZE HIGHLIGHTS AND PRECIPITATION PLACEMENT AND TYPE THURSDAY AND FRIDAY MORNINGS. DETERMINISTIC MODELS HAVE COME INTO A LITTLE BETTER AGREEMENT BUT THE ECMWF REMAINS THE DEEPEST WITH A SHORTWAVE TROUGH DROPPING INTO THE NORTHERN ROCKIES/PLAINS AND IS FARTHER NORTH BRINGING PRECIPITATION INTO WESTERN NORTH DAKOTA. THE TREND OF BOTH THE ECMWF AND THE REMAINING DETERMINISTIC MODELS IS TO PUT THE FAR SOUTHWEST IN A FAVORABLE POSITION FOR LIGHT PRECIPITATION LATE IN THE SHORT TERM PERIOD AND EARLY THURSDAY MORNING. HAVE BUMPED UP POPS IN THE FAR SOUTHWEST THURSDAY BUT HAVE CUT BACK ON THE AREAL EXTENT OF PRECIPITATION TO THE NORTH AND EAST. THIS LIMITS THE MENTION OF ANY PRECIPITATION TO MAINLY THE SOUTHWEST AND FAR SOUTH CENTRAL. CRITICAL TEMPERATURES ARE LOW ENOUGH THAT SNOW WILL BE A POSSIBILITY WHEREVER PRECIPITATION FALLS EARLY THURSDAY MORNING. ESPECIALLY OVER THE HIGHER TERRAIN OF THE FAR SOUTHWEST. THUS SOME LIGHT ACCUMULATIONS CAN NOT BE RULED OUT IN THE FAR SOUTHWEST. PRECIPITATION AND CLOUD COVER WILL INHIBIT FROST DEVELOPMENT IN THE SOUTHWEST...BUT ELSEWHERE FROST WILL BE A POSSIBILITY. AND EVEN WITH NO FROST IT WOULD BE A GOOD IDEA TO COVER YOUR GARDEN AND OUTDOOR PLANTS WITH SNOW IN THE FORECAST. WE WILL SEE ANOTHER COLD MORNING ON FRIDAY AND WILL NEED TO MONITOR FOR FROST AND/OR FREEZE HIGHLIGHTS ACROSS THE FORECAST AREA. WILL NOT ISSUE ANY HIGHLIGHTS WITH THIS PACKAGE...BUT HAZARDS WILL BE COVERED IN THE HAZARDOUS WEATHER OUTLOOK AND SPS. AS WE MOVE PAST FRIDAY AND INTO NEXT WEEK...NORTHWEST FLOW WILL CONTINUE AND CAN NOT RULE OUT A ISOLATED SHOWER OVER THE WEEKEND. AT THIS TIME THE THREAT OF ANYTHING MORE THAN A TRACE AMOUNT APPEARS MINIMAL. DAYTIME HIGHS ARE EXPECTED TO BE IN THE 60S WITH MORNING LOWS STILL COOL...IN THE MID 30S TO MID 40S. BY EARLY NEXT WEEK THE MEAN WESTERN RIDGE MOVES INLAND BRINGING WARMER AND DRIER CONDITIONS TO THE AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1157 AM CDT WED SEP 10 2014 VFR CIGS WILL PREVAIL OVER KISN-KMOT-KBIS-KJMS THROUGH THE TAF PERIOD. OTHERWISE...MVFR CONDITIONS ARE EXPECTED OVER KDIK THROUGH THE LATE EVENING HOURS. MVFR CIGS SHOULD IMPROVE TO VFR OVER SOUTHWESTERN NORTH DAKOTA TONIGHT. SEE INDIVIDUAL KDIK TAF FOR DETAILS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TM SHORT TERM...WAA LONG TERM...TWH AVIATION...TM
Hazardous weather outlook, Sep 10, 4:11 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 411 AM CDT WED SEP 10 2014 NDZ031>033-040-041-043-044-110915- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 311 AM MDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. RAIN WILL MIX WITH AND CHANGE TO LIGHT SNOW TONIGHT. OVERNIGHT LOWS WILL BE IN THE LOWER 30S. ACCUMULATIONS WILL BE LIGHT. FARMERS AND GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY FOR THE RISK OF COLD AND SNOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MORE WIDESPREAD FROST IS FORECAST LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. SOME PLACES COULD HAVE A FREEZE FRIDAY MORNING. PATCHY FROST IS POSSIBLE SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-110915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 411 AM CDT WED SEP 10 2014 /311 AM MDT WED SEP 10 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. PATCHY FROST WILL BE POSSIBLE TONIGHT. FARMERS AND GARDENERS...PLEASE TAKE NOTE...AND PREPARE ACCORDINGLY FOR THE RISK OF FROST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MORE WIDESPREAD FROST IS FORECAST LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. SOME PLACES COULD HAVE A FREEZE FRIDAY MORNING. PATCHY FROST IS POSSIBLE SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. WA
Nearby
Frost Advisories in North Dakota, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.